# SDR CALA2017070302091

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 31,841 hours, 10,857 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFIED CRACK USING HFEC IAW NDT MANUAL PART 6, 51-0 0-00-23 AND FOUND A 1 INCH CRACK AT RT HSS 129.5, PARALLEL TO RIB AND INBD OF DRAIN HOLE. REPAIRED IAW SRM 55-10-01 REPAIR 11.
